# SDR FDEA201104041312

- Difficulty date: April 4, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 52,864 hours, 12,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7106505
- Condition: Corroded
- Location: Bs 470-495
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT HAND STATION 470 TO 495 X=-27.5 SEAT TRACK FOUND CORROSION. CABIN RIGHT HAND STATION 470 TO 495 X=-27.5, CORRODED SEAT TRACK REPAIRED BY   SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 455 TO STATION 525 X=-27.5 AS PER  SRM 53-00-52 FIG 201 REPAIR 1 REVISION 46. REPAIR CLASSIFIED AS MAJOR AS PER   GMM 6-2-100 REVISION 112.
